Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.83.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Moduli of semistable logarithmic connections
HTML articles powered by AMS MathViewer

by Nitin Nitsure
J. Amer. Math. Soc. 6 (1993), 597-609
  • I. Biswas and S. Ramanan, An infinitesimal study of the moduli of Hitchin pairs, J. London Math. Soc. (2) 49 (1994), no. 2, 219–231. MR 1260109, DOI 10.1112/jlms/49.2.219
  • Pierre Deligne, Équations différentielles à points singuliers réguliers, Lecture Notes in Mathematics, Vol. 163, Springer-Verlag, Berlin-New York, 1970 (French). MR 0417174
  • A. Grothendieck, Techniques de construction et théorémes d’existence en géométrie algébrique. IV: Les schémas de Hilbert, Sem. Bourbaki exposé 221 (1960-61).
  • P. E. Newstead, Introduction to moduli problems and orbit spaces, Tata Institute of Fundamental Research Lectures on Mathematics and Physics, vol. 51, Tata Institute of Fundamental Research, Bombay; Narosa Publishing House, New Delhi, 1978. MR 546290
  • Nitin Nitsure, Moduli space of semistable pairs on a curve, Proc. London Math. Soc. (3) 62 (1991), no. 2, 275–300. MR 1085642, DOI 10.1112/plms/s3-62.2.275
  • C. Simpson, Moduli of representations of the fundamental group of a smooth projective variety, Preprint (1990), Princeton University.
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC: 32G13, 14D20, 14F05
  • Retrieve articles in all journals with MSC: 32G13, 14D20, 14F05
Bibliographic Information
  • © Copyright 1993 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 6 (1993), 597-609
  • MSC: Primary 32G13; Secondary 14D20, 14F05
  • DOI:
  • MathSciNet review: 1182671